# SDR IPXA2018012525885

- Difficulty date: January 14, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LOWER FWD CARGO AT BS 6-70, ABOVE LONGERON 43R, HORIZONAL BEAM IS CRACKED ON THE END. REMOVED, FABRICATED, AND REPLACED THE BEAM IAW DWG ADA7667, SRM 51-33-01, AND 51-35-01.
